# SDR YENA2023011700043

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 7,472 hours, 2,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#54, PBI-JFK. FUMES/TCP ODORS BACK AGAIN WHEN BHP VALVES KICKED IN ON DESCENT; PERFORMED LEVEL B DECONTAMINATION OF ECS IAW AMM 21-00-00. NO ODORS WERE NOTED AT THIS TIME. INSPECTED APU BAY AND BLEED DUCTING FOR OIL, NO LEAKS OR CONTAMINATION FOUND.
